Ascona, Switzerland    

       刘伟,19824月出生,亚搏官网平台登录-在线平台登录教授、院长,南开大学兼职教授、博士生导师。20093月博士毕业于德国Bielefeld大学数学系师从Michael R?ckner教授和王凤雨教授。主要研究领域为随机分析和随机偏微分方程。

Email: weiliuATjsnu.edu.cn   (AT=@)

工作经历

2009            德国Bielefeld大学IRTG国际研究项目     博士后

2009-2012   德国Bielefeld大学数学系                   Research Fellow

2012-至今   亚搏官网平台登录-在线平台登录                特聘教授


科研项目

主持的基金项目:

1. 江苏省高校自然科学研究面上项目(项目批准号:12KJB110014),2013.01--2014.12。(已结题)

2. 亚搏官网平台登录科研启动基金项目(项目批准号:12XLR026),2013.01--2014.12。(已结题)

3. 国家自然科学基金青年项目(项目批准号:11201234),2013.01--2015.12。(已结题)

4. 教育部留学回国人员科研启动基金项目,2014.01--2016.12。(已结题)

5. 江苏省“六大人才高峰”资助项目(项目批准号:2013-JY-011),2014.01-2016.12。(已结题)

6. 国家自然科学基金面上项目(项目批准号:11571147),2016.01--2019.12。

7. 江苏省“青蓝工程”优秀科技创新团队项目,2016.06--2019.05。(已结题)

8. 江苏省杰出青年基金项目(项目批准号:BK20160004),2016.07--2019.06。(已结题)

9. 国家自然科学基金优秀青年基金项目(项目批准号:11822106),2019.01--2021.12。

参与的基金项目:

1. 德国DFG基金中德合作项目“Stochastic and Real World Models”,2010.07--2014.12。(已结题)

    项目主持人:马志明院士、Michael R?ckner教授

2. 国家自然科学基金重点项目“随机偏微分方程的遍历理论与相关性质”(项目批准号:11831014),2019.01--2023.12。  项目主持人:王凤雨 教授


获奖与荣誉

2010年   德国WLUG优秀博士论文

2010年   英国剑桥大学牛顿数学研究所Visiting Fellow

2013年   江苏省省级学会优秀青年人才

2013年   江苏省“六大人才高峰”高层次人才

2014年   江苏省青年岗位能手

2014年   江苏省数学成就奖

2014年   江苏特聘教授

2016年   教育部自然科学二等奖(第三完成人)  

2016年   江苏省“青蓝工程”优秀科技创新团队带头人

2018年   徐州市十大青年科技奖

2018年   亚搏官网平台登录研究生教育成果奖一等奖

2018年   江苏省“333工程”(第二层次)中青年科技领军人才

2019年   亚搏官网平台登录“立德树人优秀研究生导师团队”

2020年   亚搏官网平台登录研究生教育成果一等奖

2020年   徐州市青年科技人才先锋岗


学术兼职

美国《数学评论》评论员 (2009--)

中国概率统计学会理事 (2014--)

江苏省概率统计学会常务理事 (2017--)

《应用概率统计》杂志编委 (2019--)

《重庆理工大学学报》编委 (2020--)


出版专著

点击查看原图

W. Liu and M. R?ckner, Stochastic Partial Differential Equations: An Introduction, Universitext, Springer, 2015.


发表论文(Mathscinet链接)

1. W. Liu, Dimension-free Harnack inequality and applications for SPDE,  in "Workshop on Infinite Dimensional Random Dynamical Systems and Their Applications", F. Flandoli, P.E. Kloeden and A. Stuart (Editors) Oberwolfach Report  no. 50 (2008), 2852--2855.

2. W. Liu and F.-Y. Wang*, Harnack inequality and strong Feller property for stochastic fast diffusion equations, J. Math. Anal. Appl. 342 (2008), 651--662.

3. W. Liu, Harnack inequality and applications for stochastic evolution equations with monotone drifts, J. Evol. Equ. 9 (2009), 747--770.

4. W. Liu, On the stochastic p-Laplace equation, J. Math. Anal. Appl. 360 (2009), 737--751.

5. W. Liu, Large deviations for stochastic evolution equations with small multiplicative noise, Appl. Math. Optim. 61 (2010), 27--56.

6. W. Liu, Invariance of subspaces under the solution flow of SPDE, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 13 (2010), 87--98.

7. W. Liu* and M. R?ckner, SPDE in Hilbert Space with Locally Monotone Coefficients, J. Funct. Anal. 259 (2010), 2902--2922.

8. W. Liu, Ergodicity of transition semigroups for stochastic fast diffusion equations, Front. Math. China 6 (2011), 449--472.

9. W. Liu* and J. M. T?lle, Existence and Uniqueness of invariant measures for stochastic evolution equations with weakly dissipative drifts, Electron. Commun. Probab. 16 (2011), 447--457.

10. W. Liu, Existence and Uniqueness of Solutions to Nonlinear Evolution Equations with Locally Monotone Operators, Nonlinear Anal. 74 (2011), 7543--7561.

11. B. Gess, W. Liu* and M. R?ckner, Random attractors for a class of stochastic partial differential equations driven by general additive noise, J. Differential Equations 251 (2011), 1225--1253.

12. W. Liu, M. R?ckner and X.C. Zhu*, Large deviation principles for the stochastic quasi-geostrophic equations, Stochastic Process. Appl. 123 (2013), 3299--3327.

13. W. Liu* and M. R?ckner, Local and global well-posedness of SPDE with generalized coercivity conditions, J. Differential Equations 254 (2013), 725--755.

14. W. Liu, Well-posedness of stochastic partial differential equations with Lyapunov condition, J. Differential Equations 255 (2013), 572--592.

15. W. Liu and M. Stephan*, Yosida approximations for multivalued stochastic partial differential equations driven by Lévy noise on a Gelfand triple. J. Math. Anal. Appl. 410 (2014), 158--178.

16. Z. Brzezniak, W. Liu and J.H. Zhu*,  Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise. Nonlinear Analysis: Real World Applications 17 (2014), 283--310.

17. W. Liu*, M. R?ckner and J. L. da Silva, Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives, SIAM Journal on Mathematical Analysis 50 (2018), 2588-2607.

18. S. Li, W. Liu* and Y. Xie, Ergodicity of 3D Lera-α model with fractional dissipation and degenerate stochastic forcing, Infin. Dimens. Anal. Quantum Probab. Relat. Top.  22 (2019),  1950002.

19. S. Li, W. Liu* and Y. Xie, Large deviations for Stochastic 3D Leray-α Model with Fractional Dissipation, Communications on Pure and Applied Analysis 18 (2019), 2491-2510.

20. J. Zhu, Z. Brzezniak, W. Liu*, Maximal inequalities and exponential estimates for stochastic convolutions driven by Levy-type processes in Banach spaces with application to stochastic quasi-geostrophic equations, SIAM Journal on Mathematical Analysis 51 (2019), 2121-2167.

21. S. Li, W. Liu* and Y. Xie, Exponential mixing for stochastic 3D Leray-α model with degenerate multiplicative noise, Applied Mathematics Letters  95 (2019), 1-6.

22. J. Zhu, Z. Brzezniak, W. Liu*, L^p-solutions for stochastic Navier-Stokes equation with jump noise, Statistics and Probability Letters 155 (2019), 108563.

23. W. Liu*, C. Tao and J. Zhu, Large Deviation Principle for a Class of SPDE with Locally Monotone Coefficients, Science China Mathematics 63 (2020), 1181-1202.

24. W. Liu, M. R?ckner, X. Sun* and Y. Xie, Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients, J. Differential Equations 268 (2020), 2910-2948.

25. J. Zhu, W. Liu*, Stochastic Fubini Theorem for Jump Noises in Banach Spaces, Acta Mathematica Sinica 36 (2020), In press.

26. W. Liu and R. Zhu*, Backward Stochastic Partial Differential Equations with Lyapunov Condition, Forum Math. 32 (2020), 723-738.

27. S. Li, W. Liu* and Y. Xie, Stochastic 3D Leray-α Model with Fractional Dissipation, arXiv: 1805.11939

28. S. Li, W. Liu* and Y. Xie, Small Time Asymptotics for SPDEs with Locally Monotone Coefficients, DCDS-B 25 (2020), In press.

29. W. Liu, M. R?ckner, X. Sun and Y. Xie, Strong averaging principle for slow-fast stochastic partial differential equations with locally monotone coefficients, arXiv:1907.03260

30. W. Liu*, M. R?ckner and J. L. da Silva, Strong dissipativity of generalized time-fractional derivatives and quasi-linear (stochastic) partial differential equations, arXiv:1908.03959

31. B. Gess, W. Liu* and A. Schenke, Random Attractors for Locally Monotone Stochastic Partial Differential Equations, J. Differential Equations 269 (2020), 3414-3455.

32. W. Liu, R. Song and L. Xie*,  Gradient Estimates For The Fundamental Solutions of Levy type Operator, Advances in Nonlinear Analysis 9 (2020), 1453-1462.

33. W. Hong, S. Li and W. Liu*, Asymptotic Log-Harnack Inequality and Applications for Stochastic 2D Hydrodynamical Type Systems with Degenerate Noise, J. Evol. Equ.  20 (2020), In press.

34. W. Hong, S. Li and W. Liu*, Asymptotic Log-Harnack Inequality and Applications for SPDE with Degenerate Multiplicative Noise,  Statistics and Probability Letters 164 (2020), 108810.

35. 刘伟*, 黄晓敏, 李石虎, 顾莉莉, 一类随机偏微分方程的适定性和大偏差, 中国科学:数学 50 (2020),  In press.

36. W. Hong, S. Li and W. Liu*, Asymptotic Log-Harnack Inequality and Ergodicity for Stochastic 3D Leray-alpha Model with Degenerate Noise, Potential Analysis 53 (2020), In press.



研究生

2019级  江艳培  李苗苗  蒋宇航

2018级  黄晓敏  刘天慧  严文书

2017级  董婷婷  洪伟  姜楠  徐娟

2016级  高敏  李玉  孙佳欢

2015级  顾莉莉  蒋嘉洋  孙露彬

2014级  陶春燕  陶燕  张晨

2013级  薛建龙  杨莉 



  


XML 地图 | Sitemap 地图